# SDR 2004UALA00664

- Difficulty date: July 14, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 39,512 hours, 14,548 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FLANGE DENTED AT BS 1400, STR 26L.   MAJOR REPAIR ACCOMPLISHED. INSTALLED NESTED J-ANGLE REPAIR.
